# SDR CALA2013081400565

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 48,607 hours, 15,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTING INOPERATIVE FROM SEAT ROW 3AB TO 12ABC.   R & R M1676 POWER SUPPLY AND BATTERY PACK IAW MM 33-51-06.  OPS CKS GOOD. OK FOR SERVICE.
